MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP FEMORAL IMPACTOR

DEPUY ORTHOPAEDICS INC US HP FEMORAL IMPACTOR
Catalog Number 226777000
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) - reported to (b)(4) rep by csd staff.Deep gouges found by csd staff on surface of lcs femoral impactor.Deep chips on femoral trial surface.Not linked to a specific patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this reported event was not returned for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HP FEMORAL IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7125408
Report Number1818910-2017-51937
Device Sequence Number11118692
Product Code HWA
UDI-Device Identifier10603295108948
UDI-Public10603295108948
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number226777000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2017
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1